Experts: Heavy Marijuana Use May Lead To Scromiting
Sounds like a buzz kill to us.
With the legalization of marijuana within various states across the country and now Canada, emergency room doctors are seeing an increase in cannabinoid hyperemesis syndrome cases.
What the heck is that you ask?
It's a condition which some heavy pot users are experiencing, and it doesn't sound like a whole lot of fun.
The symptoms of cannabinoid hyperemesis syndrome are: violent vomiting while experiencing horrible abdominal pain, which makes one scream out.
So doctors in emergency rooms now call it "scromiting." Yes, those that are a lot smarter than you or I have coupled up the words screaming and vomit to come up with a new term, scromiting.
According to WebMD, there are certain medications that will ease the pain, but the best thing to do is to either stop using pot, or, certainly cut back on one's use of it.
Sounds like a good idea to us, because there's gotta be better things to do than scromiting on a Saturday night.